# SDR AALA202307108937

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 38,973 hours, 16,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60761
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER GATE ARRIVAL L1 DOOR FAILED TO OPEN PROPERLY. HINGES WERE BINDING AND DOOR WOULD NOT SWING FULLY OPEN. MAINTENANCE FOUND THE L1 DOOR UPPER GUIDE ARM PIN ASSEMBLY DAMAGED AND REPLACED IT PER AARD 52-10-00-4. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
